Jul 20, 2012 03:54AM Ann97 wrote:
I appreciate this thread and all the information posted. I too had begun reading the other thread and knowing I had 2 years of posts to go through was a bit overwhelming.
I've been on Tamox for 1.5 years and am expecting my onc to switch me to Arimidex next month. At my last visit he told me the test he had run to see if I was going to come out of the chemo induced menopause showed that I was not. But he wanted to do the test one more time so he did and I'll get the results in early August.
I've not had any problems with the Tamox other than the scare of having developed Uterine cancer. I was spotting for about a year and so that concerned me. The spotting has just stopped in the past month or so.
I do have some hot flashes and night sweats but they don't bother me too much. And I had them before I was on Tamox so I attributed them to being from the menopause and not from the medication.
I am a very active person and followed a very healthy diet before diagnosis. I have a bit of a "life is short; eat cake" syndrome now :( that I'm trying to break myself of. Or at least break myself of eating the cake daily. ;) So I have gained some weight but I also don't blame that on the meds.
I hope to stay SE free on Arimidex! And follow your good advice to continue being active and be better about my eating habits.